Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 347, Number 6
HTML articles powered by AMS MathViewer

The structure of Mackey functors
Jacques Thévenaz and Peter Webb PDF
Trans. Amer. Math. Soc. 347 (1995), 1865-1961
Complete quotient Boolean algebras
Akihiro Kanamori and Saharon Shelah PDF
Trans. Amer. Math. Soc. 347 (1995), 1963-1979
The spectrum of the Hodge Laplacian for a degenerating family of hyperbolic three manifolds
Jozef Dodziuk and Jeffrey McGowan PDF
Trans. Amer. Math. Soc. 347 (1995), 1981-1995
The direct decompositions of a group $G$ with $G/G’$ finitely generated
Francis Oger PDF
Trans. Amer. Math. Soc. 347 (1995), 1997-2010
Interpretation of Lavrentiev phenomenon by relaxation: the higher order case
Marino Belloni PDF
Trans. Amer. Math. Soc. 347 (1995), 2011-2023
Smooth sets for a Borel equivalence relation
Carlos E. Uzcátegui A. PDF
Trans. Amer. Math. Soc. 347 (1995), 2025-2039
Singular Jacobi forms
Jae-Hyun Yang PDF
Trans. Amer. Math. Soc. 347 (1995), 2041-2049
Generalized $(t,s)$-sequences, Kronecker-type sequences, and Diophantine approximations of formal Laurent series
Gerhard Larcher and Harald Niederreiter PDF
Trans. Amer. Math. Soc. 347 (1995), 2051-2073
$L^ p$ theory of differential forms on manifolds
Chad Scott PDF
Trans. Amer. Math. Soc. 347 (1995), 2075-2096
The connection matrix in Morse-Smale flows. II
James F. Reineck PDF
Trans. Amer. Math. Soc. 347 (1995), 2097-2110
A constructive proof of the Poincaré-Birkhoff theorem
Yong Li and Zheng Hua Lin PDF
Trans. Amer. Math. Soc. 347 (1995), 2111-2126
Geometry of strictly convex domains and an application to the uniform estimate of the $\overline \partial$-problem
Ten Ging Chen PDF
Trans. Amer. Math. Soc. 347 (1995), 2127-2137
The regionally proximal relation
Joseph Auslander, David B. Ellis and Robert Ellis PDF
Trans. Amer. Math. Soc. 347 (1995), 2139-2146
Algebraic field theory on curved manifolds
Martin Olesen PDF
Trans. Amer. Math. Soc. 347 (1995), 2147-2160
Some inequalities of algebraic polynomials with nonnegative coefficients
Weiyu Chen PDF
Trans. Amer. Math. Soc. 347 (1995), 2161-2167
Bounded point evaluation in $\textbf {C}^ n$
R. M. Range and M. I. Stessin PDF
Trans. Amer. Math. Soc. 347 (1995), 2169-2177
Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d’un groupe réductif $p$-adique
Anne-Marie Aubert PDF
Trans. Amer. Math. Soc. 347 (1995), 2179-2189
Simultaneous triangularizability, near commutativity and Rota’s theorem
A. A. Jafarian, H. Radjavi, P. Rosenthal and A. R. Sourour PDF
Trans. Amer. Math. Soc. 347 (1995), 2191-2199
On the Littlewood-Paley-Stein $g$-function
Stefano Meda PDF
Trans. Amer. Math. Soc. 347 (1995), 2201-2212
An access theorem for analytic functions
Marvin Ortel PDF
Trans. Amer. Math. Soc. 347 (1995), 2213-2223
A covering cocycle which does not grow linearly
Kathleen M. Madden PDF
Trans. Amer. Math. Soc. 347 (1995), 2225-2234
Distinct degree factorizations for polynomials over a finite field
Arnold Knopfmacher and Richard Warlimont PDF
Trans. Amer. Math. Soc. 347 (1995), 2235-2243
Conditions on the logarithmic derivative of a function implying boundedness
T. H. MacGregor and F. Rønning PDF
Trans. Amer. Math. Soc. 347 (1995), 2245-2254
Existence of extremal metrics on compact almost homogeneous Kähler manifolds with two ends
Daniel Guan PDF
Trans. Amer. Math. Soc. 347 (1995), 2255-2262
The Connes spectrum of group actions and group gradings for certain quotient rings
James Osterburg and Xue Yao PDF
Trans. Amer. Math. Soc. 347 (1995), 2263-2275